# SDR MALA110022

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 11,144 hours, 10,272 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN ON APPROACH, NOSE DOOR OPEN WARNING DISPLAYED.  AIRSPEED WAS APPROX 180KIAS.  PERFORMED POM CHECKLIST 7.10.10.  AFTER A FEW MINUTES MESSAGE WENT AWAY.  PERFORMED ADJUSTMENT CHECK OF PROX SENSOR PS17GA IAW AMM 32-61-05, OPS CHECKED GOOD.  PERFORMED LANDING GEAR EXTENTION AND RETRACTION CHECK IAW AMM 32-30-00.  ALL CHECKED GOOD AT TIME. NO DEFECTS NOTED AT TIME, MX NOTIFIED.
